# SDR 2005FA0000074

- Difficulty date: January 10, 2005
- Submitted: February 8, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Valve
- Component: Valve
- Component part number: 5059
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAS 4 MOUNTING LUG HOLES.  ONE HOLE WAS FOUND CRACKED DURING NDT INSPECTION.  FATIGUE, STEEL HOUSING. MECHANIC RP1, JOB NR 192167 (K)
